# SDR SWAA2020010840258

- Difficulty date: December 22, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,855 hours, 45,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT SEAT TRACK CORRODED BETWEEN BS. 480 TO BS. 480+6.50, RBL 24. / R&R SEAT TRACK IAW SRM AND DWG.
